Sfoglia per Rivista  

opzioni
Vai a: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Mostrati risultati da 6 a 19 di 19
Citazione Data di pubblicazione Autori File
A computational framework for the personalized clinical treatment of glioblastoma multiforme / Agosti, Abramo; Cattaneo, Clara; Giverso, Chiara; Ambrosi, Davide; Ciarletta, Pasquale. - In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK. - ISSN 0044-2267. - (2018). [10.1002/zamm.201700294] 1-gen-2018 Giverso, ChiaraAmbrosi, Davide + zamm.201700294.pdf
Diffusion problems in fractal media defined on Cantor sets / Carpinteri, Alberto; Sapora, ALBERTO GIUSEPPE. - In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK. - ISSN 0044-2267. - 90:(2010), pp. 203-210. 1-gen-2010 CARPINTERI, AlbertoSAPORA, ALBERTO GIUSEPPE 2010_ZAMM_diff.pdf
Infiltration through deformable porous media / Ambrosi, Davide Carlo. - In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK. - ISSN 0044-2267. - 82:(2002), pp. 115-124. 1-gen-2002 AMBROSI, Davide Carlo -
Modelling strain localization by cohesive/overlapping zones in tension/compression: brittleness size effects and scaling in material properties / Carpinteri, Alberto; Paggi, Marco. - In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK. - ISSN 0044-2267. - STAMPA. - 92:10(2012), pp. 829-840. [10.1002/zamm.201200035] 1-gen-2012 CARPINTERI, AlbertoPAGGI, MARCO -
Monitoring and compartmentalized structures / Cennamo, C.; Chiaia, Bernardino; DE BIAGI, Valerio; Placidi, L.. - In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK. - ISSN 0044-2267. - STAMPA. - 95:6(2015), pp. 638-648. [10.1002/zamm.201300091 ] 1-gen-2015 CHIAIA, BernardinoDE BIAGI, VALERIO + Cennamo_Monitoring and compartmentalized structures.pdf
Neural Network Approaches in Structural Identification and Defect Location / Ceravolo, Rosario; DE STEFANO, A; Sabia, Donato. - In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK. - ISSN 0044-2267. - 76, Suppl. 5:(1996), pp. 409-412. 1-gen-1996 CERAVOLO, RosarioSABIA, Donato + -
On the Circulation Manifold for Two Adjacent Lifting Sections / Zannetti, Luca; Iollo, Angelo. - In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK. - ISSN 0044-2267. - 79:10(1999), pp. 685-692. [10.1002/(SICI)1521-4001(199910)79:10<685::AID-ZAMM685>3.0.CO;2-X] 1-gen-1999 ZANNETTI, LUCAIOLLO, ANGELO 1401718.pdf
On the contact reaction in a solid circular plate simply supported along an edge arc and deflected by a central transverse concentrated force / Monegato, Giovanni; Strozzi, A.. - In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK. - ISSN 0044-2267. - 85:(2005), pp. 460-470. 1-gen-2005 MONEGATO, Giovanni + -
On the domain of validity of the near-parallel combined stability analysis for the 2D intermediate and far bluff body wake / Tordella, Daniela; Belan, M.. - In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK. - ISSN 0044-2267. - 85(1):(2005), pp. 51-65. 1-gen-2005 TORDELLA, Daniela + 10482_UPLOAD.pdf
On the efficiency of new and old strategies for solving contact problems / Zavarise, Giorgio; Peter, Wriggers. - In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK. - ISSN 0044-2267. - STAMPA. - 76-S5:(1996), pp. 563-564. 1-gen-1996 ZAVARISE GIORGIO + -
Optimization of concrete shells using genetic algorithms / Bertagnoli, Gabriele; Giordano, Luca; Mancini, Simona. - In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK. - ISSN 0044-2267. - STAMPA. - 94:1-2(2014), pp. 43-54. [10.1002/zamm.201200215] 1-gen-2014 BERTAGNOLI, GabrieleGIORDANO, LucaMANCINI, SIMONA post print hi-def.pdf
Quasistatic delamination models for Kirchhoff-Love plates / Freddi, L.; Paroni, R.; Roubicek, T.; Zanini, Chiara. - In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK. - ISSN 0044-2267. - STAMPA. - 91:11(2011), pp. 845-865. [10.1002/zamm.201000171] 1-gen-2011 ZANINI, CHIARA + Freddi_et_al-2011-ZAMM.pdf
Static-kinematic fractional operators for fractal and non-local solids / Carpinteri, Alberto; Cornetti, Pietro; Sapora, ALBERTO GIUSEPPE. - In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK. - ISSN 0044-2267. - 89:(2009), pp. 207-217. [10.1002/zamm.200800115] 1-gen-2009 CARPINTERI, AlbertoCORNETTI, PIETROSAPORA, ALBERTO GIUSEPPE 2009_Zamm.pdf
The lifting line equation for a curved wing in oscillatory motion / Chiocchia, Gianfranco; Proessdorf, S.; Tordella, Daniela. - In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK. - ISSN 0044-2267. - 77:(1997), pp. 295-315. 1-gen-1997 CHIOCCHIA, GianfrancoTORDELLA, Daniela + -
Mostrati risultati da 6 a 19 di 19
Legenda icone

  •  file ad accesso aperto
  •  file disponibili sulla rete interna
  •  file disponibili agli utenti autorizzati
  •  file disponibili solo agli amministratori
  •  file sotto embargo
  •  nessun file disponibile